# SDR AMTA200700700

- Difficulty date: December 8, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51600756
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HF RECEPTION WEAK AT ALL CREW STATION.  REMOVED AND REPLACED LT HF COUPLER IAW MM 23-11-01-4, LT HF OPS CHECK NORMAL, CALLED SFO ON 5574, TRANSMITT AND RECIEVE 5 X 5.  (K)
